Advanced Search
Article Contents
Article Contents

Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients

Abstract Related Papers Cited by
  • We study the asymptotic behaviour of the solutions of a class of linear neutral delay differential equations with discrete delay where the coefficients of the non neutral part are periodic functions which are rational multiples of all time delays. We show that this technique is applicable to a broader class where the coefficients of the neutral part are periodic functions as well.
    Mathematics Subject Classification: Primary: 34K08, 34K25; Secondary: 34K06, 34K40.


    \begin{equation} \\ \end{equation}
  • [1]

    R. D. Driver, Some harmless delays, Delay and functional differential equations and their applications (Proc. Conf., Park City, Utah, 1972), New York: Academic Press, (1972), 103-119.


    R. D. Driver, D. W. Sasser and M. L. Slater, The equation $x' (t)=ax(t)+bx(t-\tau )$ with "small'' delay, Amer. Math. Monthly, 80 (1973), 990-995.doi: 10.2307/2318773.


    M. V. S. Frasson, On the dominance of roots of characteristic equations for neutral functional differential equations, Appl. Math. Comput., 214 (2009), no. 1, 66-72.doi: 10.1016/j.amc.2009.03.058.


    M. V. S. Frasson and S. M. Verduyn Lunel, Large time behaviour of linear functional differential equations, Integral Equations Operator Theory, 47 (2003), 91-121.doi: 10.1007/s00020-003-1155-x.


    J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Applied Mathematical Sciences, 99 New York: Springer-Verlag, 1993.


    V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional-Differential Equations, vol. 463 of Mathematics and its Applications, Dordrecht: Kluwer Academic Publishers, 1999.


    I.-G. E. Kordonis, N. T. Niyianni and C. G. Philos, On the behavior of the solutions of scalar first order linear autonomous neutral delay differential equations, Arch. Math. (Basel), 71 (1998), 454-464.doi: 10.1007/s000130050290.


    J. C. Lillo, Periodic differential difference equations, J. Math. Anal. Appl., 15 (1966), 434-441.


    C. G. Philos, Asymptotic behaviour, nonoscillation and stability in periodic first-order linear delay differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 1371-1387.doi: 10.1017/S0308210500027372.


    C. G. Philos and I. K. Purnaras, Periodic first order linear neutral delay differential equations, Appl. Math. Comput., 117 (2001), 203-222.doi: 10.1016/S0096-3003(99)00174-5.

  • 加载中

Article Metrics

HTML views() PDF downloads(127) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint